MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. ADJUSTABLE TRANSVERSE CONNECTOR ASSEMBLIES 51-70 WIDE X 5.5 MM ROD; VITALITY SPINAL FIXATION SYSTEM

ZIMMER BIOMET SPINE INC. ADJUSTABLE TRANSVERSE CONNECTOR ASSEMBLIES 51-70 WIDE X 5.5 MM ROD; VITALITY SPINAL FIXATION SYSTEM
Catalog Number 07.02030.004
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that the screws on a crosslink are jammed.There were no patient impacts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed no signs of obvious damage.A functional inspection was performed on the transverse connector (pn 07.02030.004), attempting to turn the screws with a set screw starter (07.02119.001) found that the screw on one of the jaws is jammed, unable to turn at all.Root cause: root cause was unable to be determined.This event could possibly be attributed to cross-threading or applying an off-axis force.Dhr review: per dhr review, the parts were likely conforming when they left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ADJUSTABLE TRANSVERSE CONNECTOR ASSEMBLIES 51-70 WIDE X 5.5 MM ROD
Common Device Name
VITALITY SPINAL FIXATION SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key14517523
Report Number3012447612-2022-00150
Device Sequence Number12221549
Product Code NKB
UDI-Device Identifier00889024007475
UDI-Public(01)00889024007475(10)W513281(11)170622
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150896
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.02030.004
Device Lot NumberW513281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown